# SDR SWAA2025061079756

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 27,433 hours, 13,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH 1EA EMERGENCY FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED AFT RH EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
